The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A second category set with only first category functions

Author: P. Komjáth
Journal: Proc. Amer. Math. Soc. 112 (1991), 1129-1136
MSC: Primary 03E35; Secondary 03E15
MathSciNet review: 1065086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If the existence of a measurable cardinal is consistent then it is consistent in that there is a second category set $ A \subseteq R$ such that every $ A \to A$ function, as a subset of $ {R^2}$, is of first category. Some other connected results are also proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E15

Retrieve articles in all journals with MSC: 03E35, 03E15

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society